# SDR UIEA2018111102566

- Difficulty date: November 11, 2018
- Submitted: November 12, 2018
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 87,340 hours, 18,556 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 2790583108
- Part serial: 2073AF
- Condition: Faulty
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO INTERMITTENT RT ENG A/I LIGHT & EICAS MESSAGE. R&R ENG INLET TAI VLV IAW AMM 30-21-03, OPS CK NORM.
